File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Ruin Theory Under a Generalized Jump-Diffusion Model with Regime Switching

TitleRuin Theory Under a Generalized Jump-Diffusion Model with Regime Switching
Authors
Issue Date2008
PublisherSpringer New York LLC.
Citation
Applied Mathematical Sciences, 2008, v. 2, p. 1415-1430 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82988
ISSN

 

DC FieldValueLanguage
dc.contributor.authorSiu, T.K.en_HK
dc.contributor.authorLau, J.en_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:35:40Z-
dc.date.available2010-09-06T08:35:40Z-
dc.date.issued2008en_HK
dc.identifier.citationApplied Mathematical Sciences, 2008, v. 2, p. 1415-1430en_HK
dc.identifier.issn0066-5452en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82988-
dc.languageengen_HK
dc.publisherSpringer New York LLC.en_HK
dc.relation.ispartofApplied Mathematical Sciencesen_HK
dc.titleRuin Theory Under a Generalized Jump-Diffusion Model with Regime Switchingen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0066-5452&volume=2&spage=1415&epage=1430&date=2008&atitle=Ruin+Theory+Under+a+Generalized+Jump-Diffusion+Model+with+Regime+Switchingen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.identifier.hkuros142921en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats